2WW Symptoms


#1

So I know we all pray and hope for any symptoms during our 2WW but what symptoms have any of you had:

For me-
Thirsty
Cramping - for over a week
Back pain - for over a week
Light breast tenderness
watery cm

Now I am thinking YEAH! but I know I had some of these last month and got a :bfn: .


#2

Here are mine :
Post ovulation till now:
Thirsty…man i am so thirsty and all i do is drinking water and peeing :stuck_out_tongue:
Lots and lots of wet CM.
Waking up daily at night around 3 am.(strange!)
7 dpo- Slight temperature dip, Gassy, bloated, twinges around belly button near ovary area.
8 dpo - All of the above + huge bbt rise to 99.1.
:pray: hard for a :bfp:


#3

I dont know if any of this is attributed to anything but:

  • My number one complaint: BURNING EYES!!! they burn all day every day…what is up with that!!!
  • low back pain
  • bloated
  • The girls just started hurting 2 days ago (usually a full 2 weeks before AF)
  • Loads of CM to the point where I have to change my underwear when i get home from work. yeah i know TMI…but wth?
  • and other random things that I continue to blame on the drugs (tiredness, burp alot, did I mention bloated? holy bloat city!)

#4

Great thread!

My symptoms:
Bloating
Gassy
Really thirsty
Cramps past few days
Today had really weird twitching and twinge-like feelings in my tummy
Wild lucid dreams
Waking up 3-4 times a night
Sore huge bb’s

:clap:


#5

One more thing…

PS: have you seen this site? This is where you can go totally 2WW crazy! Tons of people’s 2WW symptoms!

Early Pregnancy Symptoms and TTC Success Stories!
:nerd:


#6

[QUOTE=JenChicago777]PS: have you seen this site? This is where you can go totally 2WW crazy! Tons of people’s 2WW symptoms!

Early Pregnancy Symptoms and TTC Success Stories!
:nerd:[/QUOTE]
Lol…it will drive us mad :smiley: Not that we are not already :rolleyes:


#7

Re:

I’ve been using Clomid for a few months now and have dry eyes too. I went to see an eye doc for my annual check-up and told him that I got dry eyes and light sensitivity on Clomid. He said the best thing for that is to use lots of eye drops. Clomid is known to dry out your eyes. Of course if it is a big problem let your RE know and lower your dose of Clomid…

:babydust: :babydust: :babydust: